# SDR AALA202410036006

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 26,655 hours, 10,580 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: AAJ4004052
- Condition: Overheated
- Location: Zone 400
- Part time: 30,154 hours, 9,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS DUE TO AN ELECTRICAL IDG #2 OVERHEAT MESSAGE IN FLIGHT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 ENGINE IDG AND THE OIL COOLER (AALA202410031084) PER TASK CARD 26L40024002. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
